# SDR KO0R0323

- Difficulty date: January 15, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N865F
- Make and model: Doug DC-8-63
- Aircraft serial: 46088
- Engine: Pwa JT3D7
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37560231N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A BULGE AT FS315, LONGERON NR 33R.  FOUND DOOR STRUCTURE FITTING CORRODED (FS 315, LONGERON 33R).  REMOVED AND REPLACED FITTING IAW DC8, SRM 53-2-0, FIG 2D.  CORROSION REMOVED IAW DC SRM 51-1-8.
